-Uniform Convexity and -Uniform Smoothness of Absolute Normalized Norms on
Tomonari Suzuki
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We first prove characterizations of -uniform convexity and -uniform smoothness. We next give a formulation on absolute normalized norms on . Using these, we present some examples of Banach spaces. One of them is a uniformly convex Banach space which is not -uniformly convex.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/746309.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/746309.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:746309
DOI: 10.1155/2014/746309
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().